MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY LNCS DBI; OXIMETER

MASIMO - 15750 ALTON PKWY LNCS DBI; OXIMETER
Model Number 2653
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the sensor was tested and the results were intermittent.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: additional information: d4.(lot) was updated from "22fup" to a blank field.D4.(udi #) was updated from (b)(4) to a blank field.H4.Was updated from "06/20/2022" to a blank field.The returned sensor was evaluated.A visual inspection identified green corrosion at the copper detector shield.Continuity testing revealed an intermittent open connection in the cable on the detector circuit at the bend relief area of the db9 connector.When the sensor is manipulated, both the corrosion and open circuit contributed to the sensor's intermittent behavior.Audible and visual alarms were triggered on the lab monitor during the intermittent events.
 
Event or Problem Description

Brand Name
LNCS DBI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key15909268
Report Number3019388613-2022-00257
Device Sequence Number6096956
Product Code DQA
UDI-Device Identifier00843997003094
UDI-Public00843997003094
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K090662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2653
Device Catalogue Number2653
Device Lot Number22FUP
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown